dizzy spells mainly when stood still. feeling like I am going to faint.
I have been having dizzy spells mainly when standing or after walking for any distance after treatment from my doctor i still have dizzy spells when standing still and when walking for over 15 minutes when i stop still i feel like i am going to fall over. My doctor checked my blood pressure and it was 140 over 121. He prescribed blood pressure pills which i have been on for 4 months and i am still having the dizzy spells. I was also advised to lose weight and i have lost 27lbs in the last 12 weeks. i have changed my deitry intake and donot take salt. I have seen the ENT specailist and all was clear. i have had various blood tests, all came back clear except chloesterol was 6.9 which i am hoping will caome down with my dietry changes. Since being on LInispril 5mg tablets my blood pressure is between 140 over 79 and 112 over 69. my heart rate on average is between 69 and 80 at rest and 100 and 112 when working under stress at work. Please can anyone advise me what to do next.
Have your cortisol levels schecked, and see if you adrenal insuffiency! You can have your PCP do test, and the specialist that handles that is an endocrinologist. ANd if it is you adrenal glands, YOU DO NOT want to limit your salt intake. When you get that faint dizzy feeling, it might help in you eat something HIGH in salt to see if you feel better. My husband has been feeling faint AND passing out. It is almost two years since this started, and they checked his adrenal function and cortisol levels, and gave him a pill, cause he was not having enough sodium in his body due to misfiring of some nerve activity, and there was alot being depleted, salt. Once they put him on this pill, he seems to BE doing alot BETTER. No more dizzy spells or fainting.
Since your BP is now under control and blood tests and ear exam is good, the chances are that dizzy spells are due to low blood sugar, sudden fall in BP or due to dehydration.
Please make sure to eat on time to avoid low blood glucose levels and drink plenty of water to avoid dehydration and always take your BP medication around the same time everyday to prevent a day to day variation.
Thank you very much for responding to my plea for help. I will ensure I eat at regular times, I work within a school office and it usually is a luck of the draw when i get to eat - that is going to change. I constantly drink water as it is too hot in the school and i am constantly turning the heating off in the office. Currently take my medication at the same time everyday and have a timer on my mobile phone to ensure i don't forget as i dislike taking medication it would have been easy to forget. Thank you for your time and i will follow your advice.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.